Asymptotic Analysis for Integrable Connections with Irregular Singular Points

  • Authors
  • Hideyuki Majima
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 1075)

Table of contents

  1. Front Matter
    Pages I-IX
  2. Hideyuki Majima
    Pages 1-12
  3. Back Matter
    Pages 152-159

About this book

Keywords

Analysis Asymptotische Lösung Lemma Partielle Differentialgleichung Pfaffsche Gleichung Stelle der Unbestimmtheit boundary element method cohomology eXist homology theorem

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0071550
  • Copyright Information Springer-Verlag Berlin Heidelberg 1984
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-13375-9
  • Online ISBN 978-3-540-38931-6
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book